Ob-Gyn questions? Ask a gynecologist online.
Myself Dr Josh. and I’m happy to help with your question today.Please provide me the following information so that I can address your concern-
Do you mean that you stopped taking the BC pill on 9/23/16?
Why you took BC pills when you are trying to get pregnant?
Waiting for your reply…
Thank you for coming back online.
There is nothing to worry about this brown bleeding.
As you started taking bc pills from 9/12/16 until 9/23/16 & when this was stopped,you had dark brown bleeding over the weekend.
When the products of menstruation aren't completely cleared during a menstrual cycle, this results in brown periods/discharge.This particular color indicates "old blood".It doesn't seem to be due to an infection or any other cause.
You just need to wait & watch your symptoms over the next period.Hopefully & most likely your next period will be normal.
So bottom line is that as of now as you had dark brown bleeding over the weekend,there is nothing concern about this.
Hope this helped.
Is there is anything else that you would like to know? I am happy to address your follow-up questions. Please use the REPLY BUTTON to reply back to me
Just checking in to see how things are going. Do you still have brown bleeding?
Do you need further assistance?Is there anything else that you would like to know?
Please use the REPLY BUTTON to reply back to me.I am happy to help you.